Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

so i went and saw my endocrinologist yesterday and she wants me on a medicine to control my weight. im already maxed out on topirimate because of Migraines so originally she had me on trulicity once a week and oh my god that needle. it hurt like hell and the injection site was sore for a week and a half so yeah i just flat out stopped taking it. now i am on victoza and holy crap this is so much better the needle is thinner than the one i use to check my blood sugar. awesome

Share this post


Link to post
Share on other sites

Just a comment....I started Trulicity 3 months ago and I don't have a problem with the needle because I take insulin every day so I'm used to the needles. The medication has worked wonders with me, my A1c was the lowest it has ever been in 13 years..its 5.9.I have made lifestyle changes though (stopped eating fast food, exercising only moderately though)

Anyway, I saw my endocrinologist just today and told her the Trulicity helped me lose some weight (only moderately as well) and she told me with her patients that lose weight on the Trulicity always gain it back after about 6 months. I didn't tell her I was having WLS.

I hope the Victozia works for you, I think you lose more weight with this medication vs the Trulicity anyway,

Share this post


Link to post
Share on other sites

animallover1247 you absolutely need to tell your endocrinologist that you are having WLS

your need for insulin and diabetes medication will change greatly because of the surgery and also with the weight loss.

That is absolutely not something you should hide from your doctors!

My endo helped me get the surgery! Now, she is monitoring all my meds. I am at 1/3 the amount of insulin I used to have to take and 2 months out. Lost 33 lbs.

Get everybody on board.

Share this post


Link to post
Share on other sites

animallover1247 you absolutely need to tell your endocrinologist that you are having WLS

your need for insulin and diabetes medication will change greatly because of the surgery and also with the weight loss.

That is absolutely not something you should hide from your doctors!

My endo helped me get the surgery! Now, she is monitoring all my meds. I am at 1/3 the amount of insulin I used to have to take and 2 months out. Lost 33 lbs.

Get everybody on board.

  • Madeleine Renee
  • I didn't mean to give you the impression I wasn't going to tell her because I am, at the next appointment. I hesitated this time because I mentioned to her about six months ago when my pulmonologist told me I needed to have the surgery and her response was "you need to change the way you eat!" Duh! No kidding!
  • I am fully aware she needs to know so she can make the adjustments to my insulin. I did not have the support of my PCP so I had to find another one...I guess I just didn't want to hear anything negative she had to say.

Share this post


Link to post
Share on other sites

I fell in love with Victoza a few years ago. My doctor prescribed it for me around Thanksgiving of 2010. It took a couple of months, but I noticed that my appetite was nowhere what it was before I started taking it. And I was losing weight (both of which are "side effects" of Victoza). All in all I lost about 60 pounds in a year by Thanksgiving of 2011. Unfortunately it pretty much stopped working for me at that time, and I gained all that weight and then some in 2012. One of the reasons I elected to go with the bypass surgery.

Share this post


Link to post
Share on other sites

so far ive already lost 1 pound with victoza

Share this post


Link to post
Share on other sites

  • DangerMouse007
  • What you are saying is exactly what my endo said...I told her I have lost a little weight on the Trulicity, about 10 lbs, and she told me the weight always comes back on in about 6 months. When I first started taking it, I had a decreased appetite but that did not last long, I'm back to never feeling like I'm full when I eat. I haven't gained any of the weight back yet but I am trying to make a conscience effort not to so I go hungry! I am on another med that causes weight gain so I'm sure that plays a role.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×